On self-similar singular solutions of the complex Ginzburg-Landau equation
UNSPECIFIED. (2001) On self-similar singular solutions of the complex Ginzburg-Landau equation. COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS, 54 (10). pp. 1215-1242. ISSN 0010-3640Full text not available from this repository.
We address the open problem of existence of singularities for the complex Ginzburg-Landau equation. Using a combination of rigorous results and numerical computations, we describe a countable family of self-similar singularities. Our analysis includes the supercritical nonlinear Schrodinger equation as a special case. We also consider the problem of stability of these singularities. (C) 2001 John Wiley & Sons, Inc.
|Item Type:||Journal Article|
|Subjects:||Q Science > QA Mathematics|
|Journal or Publication Title:||COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS|
|Publisher:||JOHN WILEY & SONS INC|
|Official Date:||October 2001|
|Number of Pages:||28|
|Page Range:||pp. 1215-1242|
Actions (login required)